Volume 26, Issue 4
A Uniqueness Theorem for Linear Wave Equations

Phillip WhitmanPin Yu

J. Part. Diff. Eq., 26 (2013), pp. 289-299.

Published online: 2013-12

Preview Purchase PDF 75 1801
Export citation
  • Abstract

The classical Huygens' principle asserts that the initial data of a wave equation determines the wave propagation in the domain of dependence of the support of the data. We provide a converse version of this theorem.

  • Keywords

Nehari manifold quasilinear elliptic equation Sobolev critical exponent

  • AMS Subject Headings

35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

pwhitman@math.princeton.edu (Phillip Whitman)

pin@math.tsinghua.edu.cn (Pin Yu)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-26-289, author = {Whitman , Phillip and Yu , Pin}, title = {A Uniqueness Theorem for Linear Wave Equations}, journal = {Journal of Partial Differential Equations}, year = {2013}, volume = {26}, number = {4}, pages = {289--299}, abstract = {

The classical Huygens' principle asserts that the initial data of a wave equation determines the wave propagation in the domain of dependence of the support of the data. We provide a converse version of this theorem.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v26.n4.1}, url = {http://global-sci.org/intro/article_detail/jpde/5165.html} }
TY - JOUR T1 - A Uniqueness Theorem for Linear Wave Equations AU - Whitman , Phillip AU - Yu , Pin JO - Journal of Partial Differential Equations VL - 4 SP - 289 EP - 299 PY - 2013 DA - 2013/12 SN - 26 DO - http://doi.org/10.4208/jpde.v26.n4.1 UR - https://global-sci.org/intro/article_detail/jpde/5165.html KW - Nehari manifold KW - quasilinear elliptic equation KW - Sobolev critical exponent AB -

The classical Huygens' principle asserts that the initial data of a wave equation determines the wave propagation in the domain of dependence of the support of the data. We provide a converse version of this theorem.

Phillip Whitman & Pin Yu. (2019). A Uniqueness Theorem for Linear Wave Equations. Journal of Partial Differential Equations. 26 (4). 289-299. doi:10.4208/jpde.v26.n4.1
Copy to clipboard
The citation has been copied to your clipboard